# SDR AALA202105179035

- Difficulty date: May 15, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 81,233 hours, 9,942 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Unknown
- Location: Crew Rest Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK CREW REST FORWARD DOOR DIFFICULT TO UNLATCH. GRASPED CATCH KNOB AND TWISTED, DOOR OPENED SMOOTHLY AND RETURNED TO A LATCHED POSITION.
